| Model Number |
M006180156120 |
| Medical Device Problem Codes |
Entrapment of Device (1212); Deformation Due to Compressive Stress (2889); Device-Device Incompatibility (2919); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a040601 captures the reportable event of a stent buckled.
Event or Problem Description
It was reported that, during a ureteric stent placement procedure a contour vl ureteral stent was used, the stent was inserted over the guidewire with a pusher to push the stent over the wire.It was observed that the stent crimpled the wire and the wire could not be retracted.The stent and the guidewire were removed by pulling antegradely.Another new stent and guidewire were used to complete the procedure.